Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had operation blocked intestine, from band after kidney transplant. Condition worsened, on life support, high temperature, on antobiotics

HElo my uncle went for an emergency op for intestine blockage a week ago only to find that the obstrustion was caused by a band that moved from hi kidneys, he had a transplant of both kidneys 10 years ago. A day and half after the op his condition turned for the worst. He is now on life surpport machine and is on 100% to help him breath, he is on antibiotic but no improvement he has a very high temperature please advice thank you
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
HI
YOUR UNCLE IS SUFFERING FROM GRAM NEGATIVE SEPTICEMIA WITH HYPOVOLEMIC SHOCK SECONDARY TO INTESTINAL OBSTRUCTION
IF HE IS ON LIFE SUPPORT ...YOU NEED TO TREAT HIM AGGRESSIVE .. CHANCES ARE LOW STILL GIVE HIGH TECH ANTIBIOTICS AND FLUIDS AND WAIT AND OBSERVE HE RESPONDS
TAKE CARE
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor